Doctor insights on:
Mirena Periods Back To Normal
On mirena (levonorgestrel) for 8 months still having cramps w light irregular periods & period migraines is this normal? Started mirena (levonorgestrel) for period control. Thank you
Probably: By 6 months, ~95% of Mirena (levonorgestrel) users have decrease in duration and/or amount of menstrual blood flow; many stop getting their period. However, some women have irregular periods with cramps like you. Menstrual migraines likely related to estrogen decline with period, not mirena (levonorgestrel). Try ibuprofen/naproxen with periods. Dr may try estrogen with periods. If sxs worsen, see your dr to make sure iud in place. ...Read more
Yes: That would be common.Get a more detailed answer ›
Is it normal to bleed heavy on my periods [every period] with the mirena (levonorgestrel)? Have had the mirena (levonorgestrel) 2 1/2 years?
Not typical : One of the nice side effects of Mirena (levonorgestrel) is light or no periods. Up to 50% of users have no periods within 2 years. If your periods are heavy then the iud location needs to be checked by ultrasound. I have seen them drop down into the cervix and cause heavy bleeding. If the location is normal then this is probably going to be your pattern. You can stick with it or try another method for birth contrl. ...Read moreSee 1 more doctor answer
Had mirena (levonorgestrel) for 4 years. My periods seem to be getting more irregular. Is this normal?
U could: It may or may not get rid of periods, at your age if u don't want any more kids i owuld offer u an in office tubal, easy takes 5 minutes, miss 1/2 day work, no incisions, covered by almost every major insurance, and then if u want to get rid of yoru periods , would offer you an in office endometrial ablation, easy no incisions, takes 8 minutes, miss 1/2 days work, periods- worthlessiffertiltydone. ...Read more
On my mirena (levonorgestrel) I have irregular periods but still get Pms symptoms monthly is this is normal?
PMS & Mental influen: Hello, I am Dr. Yager, a psychologist. Mensuration is greatly influenced by emotion and stress, both in terms of the cycle and side effects. Conditioning from earlier experiences can ha I urge you to see a clinician who is qualified in the use of hypnotic methods. Check out www.stii.us to see if that approach fits your needs or go to www.asch.net to find a clinician who is trained in hypnosis. ...Read more
Not usually: Usually there may be some cramping after placement & with menstruation, but not 'severe' pain.If this was recently placed or has grown worse over time, it's possible the Mirena (levonorgestrel) IUD has migrated and/or perforated the uterus.I would suggest consulting your gynecologist ASAP. ...Read more
Depends: If the birth control is depoprover then yes. Most people will return to the same pattern of bleeding once they stop the pill. If you were on the pill and it is now irregular, then go see the doc because there are other things to check for. If depo was the drug used, then give it time. ...Read more
Is it normal to have very heavy, irregular and shortened cycles when your period returns post-partum?
Had IUD mirena (levonorgestrel) removed and periods have been heavier and occur sooner than normal. Is it normal for my cycle to be messed up for a few months?
Irregular bleeding after 6 months of mirena (levonorgestrel) coil, pelvic pain, tired, brown discharge is this normal after feeling ok up to now?
Is it normal to have a heavy period one month and then continuous spotting the next with the mirena (levonorgestrel) iud?
Is it normal for your first period after havin your mirena (levonorgestrel) IUD removed to last 7 days and counting?
Possible: After Mirena (levonorgestrel) removal it may take up to 3 months for the cycle to get regular again. It's also possible that the Mirena (levonorgestrel) was covering up an underlying tendency towards abnormal bleeding. If the abnormal pattern persists past 3 months or gets worse before than, it would be best to seek care. ...Read more
Period a week early and heavy. I have paragard IUD and periods are regular. No menstrual cramps only irregular sharp pain in pelvic region. Worry?
Not usually: It is a possible side effect. It doesn't happen commonly, but prolonged, irregular bleeding can be a side effect. If it is a new symptom, you may want to have a sonogram to ensure it is in the right place. If so, then sometimes a short course of birth control pills or some supplemental estrogen can stabilize the bleeding. Also good to make sure u weren't exposed to any stds. ...Read more
- Talk to a doctor live online for free
- Mirena removal and periods
- Periods after mirena removal
- Is it normal to get back pains after periods?
- Ask a doctor a question free online
- How long after a miscarriage until my normal periods come back?
- Normal delay in periods
- Normal periods cycle
- Talk to a gynecologist online for free